# SDR REXA2024071600528

- Difficulty date: May 29, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID CAP ANGLE IS CORRODED.  REMOVED AND REPLACED PAX DOOR MID CAP ANGLE P.N. SH670-31825-7 IAW CRJ900SRM 51-41-02-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE MID CAP ANGLE P/N: SH670-31825-9 ON PAX DOOR IAW CRJ900SRM 51-40-11-001-001-A01. PAX DOOR PROX SENSOR PX25 DOES NOT FIT PROPERLY INTO STRUCTURE SO CLEANED UP HOLE WITH 180 GRIT SANDPAPER AND DRILLED #30 HOLE FOR PROX SENSOR WASHER IAW CRJ 900 SRM 51-40-11-001-001-A01. PRIMED AND PAINTED AREA IAW CRJ 900 SRM 51-25-06-001-001-A01 AND 51-25-21-001-001-A01. REFERENCE NON ROUTINE MAINTENANCE WORK CARD HN00173733 SN:865 FOR INSTALL OF NEW PROX SENSOR PX25.
